Home Menopause Forum My Menopause Symptoms & Solutions

evorel sequi 50

karenp2011karenp2011 Posts: 1

i have been on these patches for 3 weeks i felt great on the oestrogen ones but when i started the combined i felt dizzy light headed hot flushes and heart palpitations started again . was wondering if they are too high a dose for me and if i could cut them in half and if i do would i have to cut the oestrogen only ones also.

Comments

  • KazKaz Posts: 475 mod

    Hello @karenp2011

    I asked the question about cutting patches yesterday.

    They CAN be cut, but the advice would be to discuss any changes with your GP.

    Hope your symptoms ease up soon!

  • gummybeargummybear Posts: 6

    Hi, I'm new to this forum. I've been struggling with being perimenopausal for a few years and in the last year symptoms went from bad to worse. I finally went back to my GP this week who has prescribed Evorel Sequi to me. I'm apprehensive in taking this but I feel I've struggled over the last few years with hot flushes, night sweats, mood swings, non existent libido and generally feeling worthless. I'm hoping this will be a turning point for me and I will start to enjoy life again. Please any advice from anybody who's on Evorel Sequi and can tell me there will be light at the end of this tunnel that i'm going through 

  • KazKaz Posts: 475 mod

    Hi @gummybear

    Welcome to the forum.

    It’s great that you’ve been to the GP, and that you’ve been given HRT treatment. It’s a step on the way to feeling better. All I can say, is that I finally got HRT patches at the start of this year, after 16 years of symptoms. They’ve made a huge difference to my life (and to everyone around me!) - but I understand that it’s a very individual choice, and not everyone wants or can take HRT.

    I definitely understand your apprehension. I had to weigh up quality of life, protection for bone health, and heart health over the very small increase in Breast Cancer incidence. It was a no brainer for me after years of misery.

    If you have concerns, do your research (I’m sure you have already!) and ask lots of questions of your doctor. 

    menopausedoctor.co.uk is one of the best sites for no nonsense, sensible advice and information about HRT. It helps dispel a few myths about taking HRT which I found really helpful.

    Its important to realise that whilst HRT is great, there are also lots of other things you can also do to help with your symptoms, including improving your diet, tweaking your lifestyle etc. Sugar, alcohol, spicy foods all make my hot flushes worse. They’re under control with HRT, but if I have a sneaky glass of wine, or enjoy a curry on a Friday night, I know I’ll have a night of broken sleep, and flushes. It’s about recognising your triggers and working to make things better. HRT definitely helps, but you also need to be a bit canny!

    I think it’s important to try and stay positive - and after coping for so many years with no help, I know that’s easier said than done!

    It’s a very individual choice. If you decide to try the Evorel, it’ll be 2 - 3 months before you start to feel a real difference, so it’s important that you don’t think things are going to change immediately. You may also find you have some extra symptoms. This is perfectly normal. I found I had sore breasts, bloating and PMT like symptoms, so thought my HRT wasn’t working to begin with. The additional symptoms were temporary though, and disappeared after a couple of months. Had I known that there may be other symptoms thrown in the mix, I may not have worried so much! HRT is such an individualised treatment, so don’t worry if it has to be tweaked a few times until it’s right for you. 

    Good luck with whatever you decide to do.

    I do want you to know that there is definitely light at the end of the tunnel. I feel so much better now that I did at the start of the year.

    K 😊

Sign In or Register to comment.